# SDR FDEA2019102192699

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 73,085 hours, 27,653 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 143N61004
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, I, I
- Precautionary procedure: K, I, I, I

## Discrepancy

R2 UPPER HINGE DOOR CUT OUT IS CRACKED. CUT OUT DAMAGE ON THE R-2 DOOR UPPER HINGE CUT OUT , FABRICATED DOUBLER AND   INSTALLED IAW B757 SRM 52-10-02-2R FIG 201 REPAIR 1 DET III , FEDEX EA# F-5210-T0350260   P1. TITLE : DOORS - PASSENGER/CREW - R-2 DOOR FWD FRAME UPPER HINGE CUT-OUT SRM   REPAIR - RSC TRACKING.
